# SDR DALA2019061063469

- Difficulty date: June 5, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 58,692 hours, 19,322 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER; LOWER SKIN PANEL P/N 182N4002-1, HAS HOLES PUNCTURED THROUGH HONEYCOMS CORE SEVERAL LOCATIONS. CORRECTIVE ACTION: REMOVED WEB PER B757 SRM. INSTALLED 3/16 RIVET AND HILOCKS, INSTALLED STEFFERS PER DWG, INSTALLED MISSING NUTPLATE. CLEANED AERA AND APPLIED CPCP, INSTALLED HYDO LINES AND LEAK CHECK IS GOOD. INSTALLED WIRE HARNESS OPS CHEK LOGO LIGHTS IS GOOD AND REINSTALLED PANELS. COMPLETED ERA 578608-14 REV ORIGINAL SEC. 1. (1108515)
